# SDR DXTA2025120305905

- Difficulty date: November 30, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N792QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20634
- Aircraft time: 9,953 hours, 5,768 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Condition: Bent
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE UP. WHEN DOOR OPEN IT WILL NOT FULLY OPEN AND WHEN YOU PUT WEIGHT ON IT, IT WILL DROP 2-3 INCHES.    ATTEMPTED TO DUPLICATE DISCREPANCY AND SAW DOOR STICK AFTER A FEW CYCLES, ATTEMPTED TO LUBRICATE DOOR WITH SLIGHT IMPROVEMENT AND ISSUE STILL PRESENT.  MEASURED BOTH TELESCOPIC STRUTS AND FOUND AFT TELESCOPIC STRUT TO BE SHORT.  LOOKED INTO AFT STRUT FURTHER & FOUND SLIGHT BEND PRESENT & EVIDENT WHEN DOOR WAS STICKING.  LOOKING DOSE TO BOTTOM & OF STRUT LIKELY CAUSED BY IMPROPER ADJUSTMENT OVER TIME.  REMOVED AND REPLACED OF MED AFT TELESCOPIC STRUT. OPS CHECKS GOOD.  ALL WORK DONE IAW AMM 52-11-41. OPS CHECKED SATISFACTORY.
